# SDR ASAA2016103018515

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 9,333 hours, 3,068 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL.  RESETS ON MASTER CAUTION RESET.  ACFT GROUNDED. TROUBLESHOT THE RIGHT PACK IAW AMM 21-51-00-700-803. NO FAULTS FOUND. SYSTEM GOOD FOR CONTINUED SERVICE.
